General Letters in Mathematics

Volume 6 - Issue 1 (2) | PP: 10 - 15 Language : English
DOI : https://doi.org/10.31559/glm2019.6.1.2
488
33

Explicit Expression for a First Integral for a Class of Two-dimensional Differential System

Rachid Boukoucha ,
Mouna Yahiaoui
Received Date Revised Date Accepted Date Publication Date
6/12/2018 12/2/2019 30/3/2019 9/6/2019
Abstract
In this paper we are intersted in studying the existence of a first integral and to the curves which are formed by the trajectories of the two-dimensional differential systems of the form    x′ = P (x,y) + x(λxexp(M(x,y) N(x,y))+ βy exp(R(x,y) S(x,y))),y ′ = Q(x,y) + y(λxexp(M(x,y) N(x,y))+ βy exp(R(x,y) S(x,y))), where P (x,y), Q(x,y), M (x,y), N (x,y), R(x,y), S (x,y) are homogeneous polynomials of degree a, a, b, b, c, c respectively and λ, β ∈R. Concrete examples exhibiting the applicability of our result are introduced.


How To Cite This Article
Boukoucha , R. & Yahiaoui , M. (2019). Explicit Expression for a First Integral for a Class of Two-dimensional Differential System . General Letters in Mathematics, 6 (1), 10-15, 10.31559/glm2019.6.1.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.